The Open UniversitySkip to content
 

Open Research Online
Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | No Grouping
Jump to: 2008
Number of items: 1.

2008

Csörnyei, Marianna; Kirchheim, Bernd; O'Neil, Toby; Preiss, David and Winter, Steffen (2008). Universal singular sets in the calculus of variations. Archive for Rational Mechanics and Analysis, 190(3) pp. 371–424. file

This list was generated on Fri Nov 17 21:58:49 2017 GMT.

Policies | Disclaimer

© The Open University   contact the OU